# SDR USAAF97045

- Difficulty date: May 12, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N494US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11167
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: Apu
- Part number: 38075412
- Condition: Failed
- Location: Tail Section
- Stage of operation: TX
- Nature of condition: J, B
- Precautionary procedure: O

## Discrepancy

FLT 654 - CLT-ROA - AFTER AIRCRAFT PULLED AWAY FROM THE JETWAY FOR DEPARTURE, THE APU FAILED.  THE CABIN FILLED WITH SMOKE.  THE LAVATORY SMOKE DETECTOR SOUNDED, BUT THERE WAS NO APU FIRE INDICATION IN THE COCKPIT.  PASSENGERS WERE EVACUATED DOWN THE ENTRY DOOR STAIRS.  MAINTENANCE REPLACED THE APU.  (M)
